Academic Journals Database
Disseminating quality controlled scientific knowledge

Journal of Mathematics and Statistics

ISSN: 1549--3644
Publisher: Science Publications


ADD TO MY LIST
 
THE THEORY OF COMPLEX PROBABILITY AND THE FIRST ORDER RELIABILITY METHOD

Author(s): Abdo Abou Jaoude
Volume: 9
Issue: 4
Year: 2013
COMPLEX PROBABILITY THEORY AND PROGNOSTIC

Author(s): Abdo Abou Jaoude
Volume: 9
Issue: 4
Year: 2013
MODERATING ABILITY OF ITEM RESPONSE THEORY THROUGH PRIOR GUESSING PARAMETER

Author(s): Siow Hoo Leong | Siew Eng Ling | Rasidah Mahdi
Volume: 9
Issue: 4
Year: 2013
THE COMPLEX STATISTICS PARADIGM AND THE LAW OF LARGE NUMBERS

Author(s): Abdo Abou Jaoude
Volume: 9
Issue: 4
Year: 2013
AN OPTIMIZATION-BASED HEURISTIC FOR A CAPACITATED LOT-SIZING MODEL IN AN AUTOMATED TELLER MACHINES NETWORK

Author(s): Supatchaya Chotayakul | Peerayuth Charnsetthikul | Juta Pichitlamken | John Kobza
Volume: 9
Issue: 4
Year: 2013
SMOOTHING SPLINE IN SEMIPARAMETRIC ADDITIVE REGRESSION MODEL WITH BAYESIAN APPROACH

Author(s): Rita Diana | I. Nyoman Budiantara | Purhadi | Satwiko Darmesto
Volume: 9
Issue: 3
Year: 2013
ESTIMATION OF CLAIM COST DATA USING ZERO ADJUSTED GAMMA AND INVERSE GAUSSIAN REGRESSION MODELS

Author(s): Yulia Resti | Noriszura Ismail | Saiful Hafizah Jamaan
Volume: 9
Issue: 3
Year: 2013
FUZZY TOPOLOGICAL DIGITAL SPACE OF FLAT ELECTROENCEPHALOGRAPHY DURING EPILEPTIC SEIZURES

Author(s): Tahir Ahmad | Muhammad Abdy
Volume: 9
Issue: 3
Year: 2013
SOLITARY WAVE MODULATION IN AN ARTERY WITH STENOSIS FILLED WITH A VISCOUS FLUID

Author(s): Yaan Yee Choy | Kim Gaik Tay | Chee Tiong Ong
Volume: 9
Issue: 3
Year: 2013
ON SELF-INVERSE BINARY MATRICES OVER THE BINARY GALOIS FIELD

Author(s): Ali Muhammad Ali Rushdi | Fares Ahmad Muhammad Ghaleb
Volume: 9
Issue: 3
Year: 2013
A NOVEL MULTICLASS SUPPORT VECTOR MACHINE ALGORITHM USING MEAN REVERSION AND COEFFICIENT OF VARIANCE

Author(s): Bhusana Premanode | Jumlong Vongprasert | Nop Sopipan | Christofer Toumazou
Volume: 9
Issue: 3
Year: 2013
MAXIMUM LIKELIHOOD ESTIMATION FOR SPATIAL DURBIN MODEL

Author(s): Rokhana Dwi Bekti | Anita Rahayu | Sutikno
Volume: 9
Issue: 3
Year: 2013
A COMPARISON BETWEEN CLASSICAL AND ROBUST METHOD IN A FACTORIAL DESIGN IN THE PRESENCE OF OUTLIER

Author(s): Anwar Fitrianto | Habshah Midi
Volume: 9
Issue: 3
Year: 2013
REPRESENTING MARKOV CHAINS WITH TRANSITION DIAGRAMS

Author(s): Farida Kachapova
Volume: 9
Issue: 3
Year: 2013
ON REDUCED SCALAR EQUATIONS FOR SYNCHRONOUS BOOLEAN NETWORKS

Author(s): Ali Muhammad Ali Rushdi | Adnan Ahmad Alsogati
Volume: 9
Issue: 3
Year: 2013
ADAPTIVE CLUSTER SAMPLING USING AUXILIARY VARIABLE

Author(s): Nipaporn Chutiman
Volume: 9
Issue: 3
Year: 2013
COST-BENEFIT ANALYSIS OF A SINGLE UNIT SYSTEM WITH SCHEDULED MAINTENANCE AND VARIATION IN DEMAND

Author(s): Gulshan Taneja | Reetu Malhotra
Volume: 9
Issue: 3
Year: 2013
NEW APPROACH TO SOLVE HYBRID FUZZY DIFFERENTIAL EQUATION

Author(s): Saveetha Natesan | Nirmala Venkatachalem | S. Chenthur Pandian
Volume: 9
Issue: 3
Year: 2013
LAG SELECTION OF THE AUGMENTED KAPETANIOS-SHIN-SNELL NONLINEAR UNIT ROOT TEST

Author(s): Jen-Je Su | Adrian Wai-Kong Cheung | Eduardo Roca
Volume: 9
Issue: 2
Year: 2013
ORDER STATISTICS FROM INDEPENDENT NON-IDENTICALLY DISTRIBUTED DISCRETE RAYLEIGH DISTRIBUTION

Author(s): Amna Abdullatif Jamjoom
Volume: 9
Issue: 2
Year: 2013
A STUDY ON NEW PRODUCT DEMAND FORECASTING BASED ON BASS DIFFUSION MODEL

Author(s): Zuhaimy Ismail | Noratikah Abu
Volume: 9
Issue: 2
Year: 2013
STOCHASTIC GROWTH MODEL FOR SPATIAL CLUSTER BIRTH AND DEATH PROCESS WITH MIGRATION

Author(s): Ro’fah Nur Rachmawati | Rokhana Dwi Bekti
Volume: 9
Issue: 2
Year: 2013
MIXED CONVECTION BOUNDARY LAYER FLOW ON A VERTICAL SURFACE IN A POROUS MEDIUM SATURATED BY A NANOFLUID WITH SUCTION OR INJECTION

Author(s): M. H.M. Yasin | N. M. Arifin | R. Nazar | F. Ismail | I. Pop
Volume: 9
Issue: 2
Year: 2013
OPTIMIZING AN ALUMINUM EXTRUSION PROCESS

Author(s): Mohammed Ali Hajeeh
Volume: 9
Issue: 2
Year: 2013
TREND ANALYSIS OF MONTHLY RAINFALL DATA IN CENTRAL ZONE

Author(s): Telemu Kassile
Volume: 9
Issue: 1
Year: 2013
MOMENTS OF NONIDENTICAL ORDER STATISTICS FROM BURR XII DISTRIBUTION WITH GAMMA AND NORMAL OUTLIERS

Author(s): A. A. Jamjoom | Z. A Al-Saiary
Volume: 9
Issue: 1
Year: 2013
ESTIMATION OF WEIBULL PARAMETERS USING A RANDOMIZED NEIGHBORHOOD SEARCH FOR THE SEVERITY OF FIRE ACCIDENTS

Author(s): Soontorn Boonta | Anchalee Sattayatham | Pairote Sattayatham
Volume: 9
Issue: 1
Year: 2013
APPROXIMATION OF ESTIMATES IN THE SUSCEPTIBLE-INFECTIOUS-REMOVED EPIDEMIC MODEL

Author(s): Changhyuck Oh
Volume: 9
Issue: 1
Year: 2013
A COEFFICIENT OF VARIABILITY

Author(s): Manuel Martinez Pons
Volume: 9
Issue: 1
Year: 2013
FORECASTING RETURNS FOR THE STOCK EXCHANGE OF THAILAND INDEX USING MULTIPLE REGRESSION BASED ON PRINCIPAL COMPONENT ANALYSIS

Author(s): Nop Sopipan | Anchalee Sattayatham | Samruam Chongcharoen
Volume: 9
Issue: 1
Year: 2013
GRAPH OF FINITE SEQUENCE OF FUZZY TOPOGRAPHIC TOPOLOGICAL MAPPING OF ORDER TWO

Author(s): Mohamed Sayed | Tahir Ahmad
Volume: 9
Issue: 1
Year: 2013
A MODIFIED METHOD FOR SOLVING SYSTEM OF NONLINEAR EQUATIONS

Author(s): Kanittha Chompuvised
Volume: 9
Issue: 1
Year: 2013
A JUMP-DIFFUSION WITH STOCHASTIC VOLATILITY AND INTEREST RATE

Author(s): Paiboon Peeraparp | Pairote Sattayatham
Volume: 9
Issue: 1
Year: 2013
MINIMIZATION OF ℓ2-NORM OF THE KSOR OPERATOR

Author(s): I. K. Youssef | A. I. Alzaki
Volume: 8
Issue: 4
Year: 2012
ON MULTIRESPONSE SEMIPARAMETRIC REGRESSION MODEL

Author(s): Wahyu Wibowo | Sri Haryatmi | I. Nyoman Budiantara
Volume: 8
Issue: 4
Year: 2012
PARAMETER ESTIMATION AND DETERMINATION OF SAMPLE SIZE IN LOGISTIC REGRESSION

Author(s): Adeleke Kazeem Adedayo | Dawud Adebayo Agunbiade
Volume: 8
Issue: 4
Year: 2012
NEW FAMILY OF LOGARITHMIC LIFETIME DISTRIBUTIONS

Author(s): Said Hofan Alkarni
Volume: 8
Issue: 4
Year: 2012
TOWARDS SOME GENERAL ECOLOGICAL PRINCIPLES

Author(s): Arild Wikan
Volume: 8
Issue: 4
Year: 2012
ASSESSING CONVERGENCE OF THE MARKOV CHAIN MONTE CARLO METHOD IN MULTIVARIATE CASE

Author(s): Denismar Alves Nogueira | Thelma Safadi | Daniel Furtado Ferreira | Eric Batista Ferreira
Volume: 8
Issue: 4
Year: 2012
SEASONAL AUTOREGRESSIVE INTEGRATED MOVING AVERAGE MODEL FOR PRECIPITATION TIME SERIES

Author(s): Xinghua Chang | Meng Gao | Yan Wang | Xiyong Hou
Volume: 8
Issue: 4
Year: 2012
4D N = 1 SUPERSYMMETRIC YANG-MILLS THEORIES ON KAHLER-RICCI SOLITON

Author(s): Bobby Eka Gunara
Volume: 8
Issue: 4
Year: 2012
RPA Switzerland

RPA Switzerland

Robotic process automation

    

Tango Rapperswil
Tango Rapperswil